# SDR UPS98227557

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Condition: Corroded
- Location: Nr 3 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, PITTING CORROSION ON UPPER SURFACE OF NR 3 FLAP TRACK AT ATTACH POINT TO AUXILIARY SPAR.  SHIM FABRICATED AND INSTALLED IAW SRS 98-24-008, REF UPS ENGINEERING  FILE NUMBER 727-57-2001.
